Pubblicazioni

Antonio DE NICOLA Pubblicazioni


2022
Articolo in rivista
Integrable LCK manifolds
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. Vol. 61. Pag.479-497
ISSN:0232-704X.
Cappelletti-Montano, Beniamino; DE NICOLA, Antonio; Yudin, Ivan
Digital Object Identifier (DOI): 10.1007/s10455-021-09821-1
Codice identificativo ISI: WOS:000741225600001
Codice identificativo SCOPUS: 2-s2.0-85122701519
Visualizza sul Database dei Prodotti (IRIS)
2021
Articolo in rivista
Almost formality of quasi-Sasakian and Vaisman manifolds with applications to nilmanifolds
ISRAEL JOURNAL OF MATHEMATICS. Vol. 241. Pag.37-87
ISSN:0021-2172.
CAPPELLETTI MONTANO, Beniamino; DE NICOLA, Antonio; Marrero, JUAN CARLOS; Yudin, Ivan
Digital Object Identifier (DOI): 10.1007/s11856-021-2088-2
Codice identificativo ISI: WOS:000607966600002
Codice identificativo SCOPUS: 2-s2.0-85100135914
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Nearly Sasakian manifolds revisited
COMPLEX MANIFOLDS. Vol. 6. Pag.320-334
ISSN:2300-7443.
CAPPELLETTI MONTANO, Beniamino; De Nicola, A.; Dileo, G.; Yudin, I.
Versione online
Digital Object Identifier (DOI): 10.1515/coma-2019-0017
Codice identificativo ISI: WOS:000489058300001
Codice identificativo SCOPUS: 2-s2.0-85070189714
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Hard Lefschetz Theorem for Vaisman manifolds
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. Vol. 371. Pag.755-776
ISSN:0002-9947.
Cappelletti-Montano, Beniamino; DE NICOLA, Antonio; Marrero, JUAN CARLOS; Yudin, Ivan
Digital Object Identifier (DOI): 10.1090/tran/7525
Codice identificativo ISI: WOS:000452654700001
Codice identificativo SCOPUS: 2-s2.0-85062170505
Visualizza sul Database dei Prodotti (IRIS)
2018
Articolo in rivista
On nearly Sasakian and nearly cosymplectic manifolds
ANNALI DI MATEMATICA PURA ED APPLICATA. Vol. 197. Pag.127-138
ISSN:0373-3114.
DE NICOLA, Antonio; Dileo, Giulia; Yudin, Ivan
Digital Object Identifier (DOI): 10.1007/s10231-017-0671-2
Codice identificativo ISI: WOS:000422795600007
Codice identificativo SCOPUS: 2-s2.0-85019672409
Visualizza sul Database dei Prodotti (IRIS)
2017
Articolo in rivista
Reduction of pre-Hamiltonian actions
JOURNAL OF GEOMETRY AND PHYSICS. Vol. 115. Pag.178-190
ISSN:0393-0440.
DE NICOLA, Antonio; Esposito, Chiara
Digital Object Identifier (DOI): 10.1016/j.geomphys.2016.03.017
Codice identificativo ISI: WOS:000398875500019
Codice identificativo SCOPUS: 2-s2.0-84962520004
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
A non-Sasakian Lefschetz K-contact manifold of Tievsky type
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. Vol. 144. Pag.5341-5350
ISSN:0002-9939.
Cappelletti Montano, B; DE NICOLA, Antonio; Marrero, Jc; Yudin, I.
Digital Object Identifier (DOI): 10.1090/proc/13187
Codice identificativo ISI: WOS:000386136300029
Codice identificativo SCOPUS: 2-s2.0-84992397250
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
Generalized Goldberg Formula
CANADIAN MATHEMATICAL BULLETIN. Vol. 59. Pag.508-520
ISSN:0008-4395.
DE NICOLA, Antonio; Yudin, I.
Digital Object Identifier (DOI): 10.4153/CMB-2016-007-4
Codice identificativo ISI: WOS:000381328900006
Codice identificativo SCOPUS: 2-s2.0-84991264994
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
Cosymplectic p-spheres
JOURNAL OF GEOMETRY AND PHYSICS. Vol. 100. Pag.68-79
ISSN:0393-0440.
Cappelletti Montano, B; DE NICOLA, Antonio; Yudin, I.
Digital Object Identifier (DOI): 10.1016/j.geomphys.2015.11.005
Codice identificativo ISI: WOS:000369192700006
Codice identificativo SCOPUS: 2-s2.0-84950135476
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Sasakian Nilmanifolds
INTERNATIONAL MATHEMATICS RESEARCH NOTICES. Vol. 2015. Pag.6648-6660
ISSN:1073-7928.
Cappelletti Montano, B; DE NICOLA, Antonio; Marrero, Jc; Yudin, I.
Digital Object Identifier (DOI): 10.1093/imrn/rnu144
Codice identificativo ISI: WOS:000359716500024
Codice identificativo SCOPUS: 2-s2.0-84939647022
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Examples of 3-quasi-Sasakian manifolds
RENDICONTI DEL SEMINARIO MATEMATICO. Vol. 73. Pag.51-61
ISSN:0373-1243.
Cappelletti Montano, Beniamino; DE NICOLA, Antonio; Yudin, Ivan
Versione online
Codice identificativo SCOPUS: 2-s2.0-85033580881
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Covariant Lie derivatives and Frolicher-Nijenhuis bracket on Lie algebroids
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. Vol. 12. Pag.1560018-1560025
ISSN:0219-8878.
DE NICOLA, Antonio; Yudin, I.
Digital Object Identifier (DOI): 10.1142/S021988781560018X
Codice identificativo ISI: WOS:000362847100020
Codice identificativo SCOPUS: 2-s2.0-84943582805
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Hard Lefschetz theorem for Sasakian manifolds
JOURNAL OF DIFFERENTIAL GEOMETRY. Vol. 101. Pag.47-66
ISSN:0022-040X.
Cappelletti Montano, B; DE NICOLA, Antonio; Yudin, I.
Codice identificativo ISI: WOS:000357759200002
Codice identificativo SCOPUS: 2-s2.0-84938319325
Visualizza sul Database dei Prodotti (IRIS)
2014
Articolo in rivista
Examples of compact K-contact manifolds with no Sasakian metric
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. Vol. 11. Pag.1460028-1460037
ISSN:0219-8878.
Cappelletti Montano, B; DE NICOLA, Antonio; Marrero, Jc; Yudin, I.
Digital Object Identifier (DOI): 10.1142/S0219887814600287
Codice identificativo ISI: WOS:000344230400005
Codice identificativo SCOPUS: 2-s2.0-84908610912
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
CURVATURE PROPERTIES OF 3-QUASI-SASAKIAN MANIFOLDS
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. Vol. 10. Pag.1360008-1360016
ISSN:0219-8878.
Cappelletti Montano, B; DE NICOLA, Antonio; Yudin, I.
Digital Object Identifier (DOI): 10.1142/S0219887813600086
Codice identificativo ISI: WOS:000322920700009
Codice identificativo SCOPUS: 2-s2.0-84882449960
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
Topology of 3-cosymplectic manifolds
QUARTERLY JOURNAL OF MATHEMATICS. Vol. 64. Pag.59-82
ISSN:0033-5606.
Cappelletti Montano, B; DE NICOLA, Antonio; Yudin, I.
Versione online
Digital Object Identifier (DOI): 10.1093/qmath/har038
Codice identificativo ISI: WOS:000315419500003
Codice identificativo SCOPUS: 2-s2.0-84876527427
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
A SURVEY ON COSYMPLECTIC GEOMETRY
REVIEWS IN MATHEMATICAL PHYSICS. Vol. 25. Pag.1343002-1343056
ISSN:0129-055X.
Cappelletti Montano, B; DE NICOLA, Antonio; Yudin, I.
Digital Object Identifier (DOI): 10.1142/S0129055X13430022
Codice identificativo ISI: WOS:000329927700003
Codice identificativo SCOPUS: 2-s2.0-84887335840
Visualizza sul Database dei Prodotti (IRIS)
2011
Articolo in rivista
Reduction of Poisson-Nijenhuis Lie algebroids to symplectic-Nijenhuis Lie algebroids with a nondegenerate Nijenhuis tensor
JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL. Vol. 44. Pag.425206-425240
ISSN:1751-8113.
DE NICOLA, Antonio; Marrero, Jc; Padron, E.
Digital Object Identifier (DOI): 10.1088/1751-8113/44/42/425206
Codice identificativo ISI: WOS:000295876700009
Codice identificativo SCOPUS: 2-s2.0-80053590276
Visualizza sul Database dei Prodotti (IRIS)
2010
Articolo in rivista
On Jacobi quasi-Nijenhuis algebroids and Courant-Jacobi algebroid morphisms
JOURNAL OF GEOMETRY AND PHYSICS. Vol. 60. Pag.951-961
ISSN:0393-0440.
Caseiro, R; DE NICOLA, Antonio; Nunes da Costa, J.
Digital Object Identifier (DOI): 10.1016/j.geomphys.2010.02.011
Codice identificativo ISI: WOS:000278394300009
Codice identificativo SCOPUS: 2-s2.0-77952546622
Visualizza sul Database dei Prodotti (IRIS)
2009
Articolo in rivista
3-Quasi-Sasakian manifolds (Erratum of vol 33, pg 397, 2008)
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. Vol. 35. Pag.445-448
ISSN:0232-704X.
CAPPELLETTI MONTANO, B; DE NICOLA, Antonio; Dileo, G.
Digital Object Identifier (DOI): 10.1007/s10455-009-9162-z
Codice identificativo ISI: WOS:000266260200010
Codice identificativo SCOPUS: 2-s2.0-67349158774
Visualizza sul Database dei Prodotti (IRIS)
2009
Articolo in rivista
THE GEOMETRY OF 3-QUASI-SASAKIAN MANIFOLDS
INTERNATIONAL JOURNAL OF MATHEMATICS. Vol. 20. Pag.1081-1105
ISSN:0129-167X.
Cappelletti Montano, B; DE NICOLA, Antonio; Dileo, G.
Digital Object Identifier (DOI): 10.1142/S0129167X09005662
Codice identificativo ISI: WOS:000270951000001
Codice identificativo SCOPUS: 2-s2.0-70350327390
Visualizza sul Database dei Prodotti (IRIS)
2009
Articolo in rivista
A VARIATIONAL FORMULATION OF ELECTRODYNAMICS WITH EXTERNAL SOURCES
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. Vol. 6. Pag.173-200
ISSN:0219-8878.
DE NICOLA, Antonio; Tulczyjew, Wm
Digital Object Identifier (DOI): 10.1142/S0219887809003461
Codice identificativo ISI: WOS:000266439600006
Codice identificativo SCOPUS: 2-s2.0-65449143250
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
3-quasi-Sasakian Manifolds
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. Vol. 33. Pag.397-409
ISSN:0232-704X.
CAPPELLETTI MONTANO, B; DE NICOLA, Antonio; Dileo, G.
Digital Object Identifier (DOI): 10.1007/s10455-007-9093-5
Codice identificativo ISI: WOS:000255189300007
Codice identificativo SCOPUS: 2-s2.0-42549167029
Visualizza sul Database dei Prodotti (IRIS)
2007
Articolo in rivista
3-Sasakian manifolds, 3-cosymplectic manifolds and Darboux theorem
JOURNAL OF GEOMETRY AND PHYSICS. Vol. 57. Pag.2509-2520
ISSN:0393-0440.
CAPPELLETTI MONTANO, B; DE NICOLA, Antonio
Digital Object Identifier (DOI): 10.1016/j.geomphys.2007.09.001
Codice identificativo ISI: WOS:000252011600005
Codice identificativo SCOPUS: 2-s2.0-35748948949
Visualizza sul Database dei Prodotti (IRIS)
2006
Articolo in rivista
A Variational Formulation of Analytical Mechanics on an Affine Space
REPORTS ON MATHEMATICAL PHYSICS. Vol. 58. Pag.335-350
ISSN:0034-4877.
DE NICOLA, Antonio; Tulczyjew, W. M.
Digital Object Identifier (DOI): 10.1016/S0034-4877(07)00004-3
Codice identificativo ISI: WOS:000243144200002
Codice identificativo SCOPUS: 2-s2.0-34548310373
Visualizza sul Database dei Prodotti (IRIS)